Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the class number of relative quadratic fields

Author: Charles J. Parry
Journal: Math. Comp. 32 (1978), 1261-1270
MSC: Primary 12A50
MathSciNet review: 502013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe class number relations between certain pairs of algebraic number fields, both of the same degree over the rational numbers. This relationship is discussed in great detail when the common degree is equal to 4. Some numerical results are given in this case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50

Retrieve articles in all journals with MSC: 12A50

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society